# SDR EE4Y100474

- Difficulty date: November 5, 2010
- Submitted: November 5, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 17,224 hours, 8,339 cycles
- Engine: Iae V2524A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: D54530052203
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR2, PYLON LT LATERAL PANEL, BETWEEN STA 829 AND STA 928, SKIN PANEL WITH EROSION (PANEL PN: D54530052203). THE EROSION REQUIRES A MAJOR REPAIR.
